Sakhnovich A. L., Karelin A. A., Seck-Tuoh-Mora J. C., Perez-Lechuga G., & Gonzalez-Hernandez M. (2010). On explicit inversion of a subclass of operators with D-difference kernels and Weyl theory of the corresponding canonical system. Positivity, 14(3), 547-564.
Explicit inversion formulas for a subclass of integral operators with D-difference kernels on a finite interval are obtained. A case of the positive operators is treated in greater detail. An application to the inverse problem to recover canonical system from a Weyl function is given.